# SDR AALA201905149016

- Difficulty date: May 13, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 59,329 hours, 26,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR HAD NO DAMPENING EFFECT UPON DOOR OPENING. MAINTENANCE REPLACED DAMPER PER AMM 52-11-14-000-001-B.
